# SDR F3LA202506260260

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N236FR
- Make and model: Airbus A320-214
- Aircraft serial: 07389
- Aircraft time: 28,848 hours, 12,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 159316
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAULT HAPPENED DURING A SCHEDULED RON HEAVY CHECK. NO DELAY OCCURRED. LP489069 #3 EPSU 12WL FAULT.   REMOVED EPSU POWER SUPPLY 12WL AND INSTALLED NEW ONE PER REFERENCE AMM 33-51-38-000-01-A AND 33-51-38-400-001-A OPS CHECK GOOD.
